# SDR UALA200504AA

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE EXTERNAL SKIN HAS A GROUP OF DENTS FROM BS 380-400 BETWEEN STR. 15L-17L.  S/O 269010,  N/R 22034
